Source-type solutions of degenerate diffusion equations with absorption

S. Kamin, L. A. Peletier

Research output: Contribution to journalArticlepeer-review

Abstract

The object of this paper is to study the existence of a solution of the Cauchy problem u t=Δum-up, u(x,0)=δ(x) and when a solution exists, to study its behaviour as t→0.

Original languageEnglish
Pages (from-to)219-230
Number of pages12
JournalIsrael Journal of Mathematics
Volume50
Issue number3
DOIs
StatePublished - Sep 1985

Fingerprint

Dive into the research topics of 'Source-type solutions of degenerate diffusion equations with absorption'. Together they form a unique fingerprint.

Cite this